MAUDE Adverse Event Report: K2M, INC. STRAIGHT INSERTER, INNER SHAFT; TLIF II; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

K2M, INC. STRAIGHT INSERTER, INNER SHAFT; TLIF II; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 3303-90152
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
A health professional reported that the tip of an aleutian tlif ii straight inserter inner shaft fractured off intra-operatively.The procedure was completed successfully with no surgical delay.
 
Additional Manufacturer Narrative
Additional data: d4, d9, h3, h4.Corrected data: g1.H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
No new information.

Brand Name
STRAIGHT INSERTER, INNER SHAFT; TLIF II
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23799737
Report Number3004774118-2025-00211
Device Sequence Number5080404
Product Code MAX
UDI-Device Identifier10888857076617
UDI-Public(01)10888857076617(11)160208(10)EGHT
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K150481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3303-90152
Device Lot NumberEGHT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date12/14/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown